# SDR UPS06846527

- Difficulty date: March 2, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 57075312
- Condition: Cracked
- Location: Ws 5 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING TE STA XW5 FITTING FOR SPOILER ATTACHMENT CRACKED.  FABRICATED REPLACEMENT FITTING IAW SAA EA NR 008-5730-01-A0107 AND UPS RA DC8-57-20157.
